# SDR SCNA95169

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 2061121
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION FROM 15 DEGREES TO 5 DEGREES THE OUTBOARD TRAILING EDGE FLAPS STAYED AT 15 DEGREES.  ALTERNATE PROCEDURES WERE USED TO RETRACT FLAPS.  CHECKED THE FLAPS, FLAP DRIVE SYSTEM, CONTROL SYSTEM, FOLLOW UP SYSTEM, OPERATION OF BYPASS VALVES, AND OPERATED FLAPS WITH NO DEFECTS NOTED.  REPLACED THE OUTBOARD FLAP POSITION INDICATOR AS A PRECAUTIONARY MEASURE.
